# SDR DALA2023092507863

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN BTW STA Y=1037 TO Y=1022, L-29R TO L-28R AT LOWER FUSELAGE. SUMMARY OF NRC 00085: CORROSION LEVEL 2. EXTERNAL SKIN BTW STA Y=1037 TO Y=1022, L-29R TO L-28R AT LOWER FUSELAGE WAS REPAIRED PER ERA 612001-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 612001-14 REV. 0. (LP #2984358)
